A 21-year-old male asked:
Am i at risk of serotonin syndrome i'm switching to to prozac from cymbalta (duloxetine). one day prozac one day cymbalta (duloxetine) for a week. then prozac all for a month?
1 doctor answer • 4 doctors weighed in
Psychiatry 25 years experience
Don't know the: Doses. It sounds like this is not a cross titration but rather doubling up the medications for a week? There are some people who develop serotonin syndrome even at low medication doses. However, for most people - the higher amounts of serotonin are the issue. Without knowing doses can't really comment.
4.4k viewsReviewed Mar 29, 2021
Last updated Mar 29, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.